Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Using Flonaise for eustachian tube dysfunction. Corcidin prescribed. Have high blood pressure. Due to medication?

I am being evaluated for high blood pressure and will see my doctor this week. I am using Flonaise for eustachian tube dysfunction . On some days, I don t experience symptoms and do not use it. I have also used Claritin as well. I was recommended to change from Claratin to Corcidin. I am wondering if using Flonaise can be correlated to high blood pressure.
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Systemic side effects from local steroid use (Flonase) can theoretically occur, but not common.

It is not a rescue medicine, but for prophylaxis - needs to be taken regularly...

Coricidin is another anti-histamine but with cough suppressant. Take care it is plain and does not have decongestant (which can raise the pressure)

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 27 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor